# SDR DALA2019081904853

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CUTOUT ON AFT HINGE AT RH/LH FIXED NLG DOOR (FUS). NRC 00136: CRACK CUTOUT ON AFT HINGE AT RH/LH FIXED NLG DOOR WAS REPAIRED PER B717-200 SRM 53-10-01-2R PROCEDURE 11 FIG. 201. (LP #1229158)
